# SDR IPXA2017012413191

- Difficulty date: January 19, 2017
- Submitted: January 25, 2017
- Operation: Air carrier
- Aircraft: N141UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0824
- Aircraft time: 16,102 hours, 10,362 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crossbeam
- Part number: A5381337900040
- Condition: Bowed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:1C5Y, CABIN FLOOR LATERAL SUPPORT ANGLE (CROSSBEAM) BOWED, FR 51. REPLACED IAW SRM 51-40-21.
